# SDR UALA2010092803581

- Difficulty date: September 27, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 63,769 hours, 23,633 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 344N201710
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REFUELING PROBLEM.  FOUND TEE TUBE FWD OF LT REFUELING VALVE IN REFUELING MANIFOLD RUPTURED AT TEE JUNCTION.  PN 344N2017-10 ON AOG N5628.  TUBE REMOVED FROM TANK. REPLACED FUEL MANIFOLD IAW MM.
